# SDR CA050614007

- Difficulty date: June 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,065 hours
- Engine: Lyc O540F1B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A 50 HR INSPECTION, THE OIL FILTER SHOWED EVIDENCE OF METAL CONTAMINATION.  THERE HAVE BEEN NO COMPLAINTS FROM PILOTS IN REGARDS TO ENGINE OPERATION OR PARAMETERS. THE PARTICLES EVIDENT ARE ALUMINUM AND FEW METALLIC. THE ENGINE HAS BEEN REMOVED FROM THE AIRCRAFT FOR OVERHAUL AND FURTHER INVESTIGATION. ONCE THAT REPORT HAS BEEN ISSUED WE WILL SUBMIT THE FURTHER FINDINGS.
